# SDR ASOA03354

- Difficulty date: August 3, 2003
- Submitted: August 28, 2003
- Operation: Air carrier
- Aircraft: N844AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7317
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 864202
- Condition: Malfunctioned
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 4460 - DURING CLIMB-OUT FROM DFW-LEX, AT APPROXIMATELY 27,000 FEET THE CREW RECEIVED A NOSE DOOR OPEN WARNING MESSAGE.  QRH PROCEDURES WERE COMPLIED WITH AND AN EMERGENCY DECLARED.  THE MESSAGE EXTINGUISHED WHEN THE GEAR WAS DOWN AND LOCKED.  THE AIRCRAFT DIVERTED TO XNA, LANDING SAFELY.  MAINTENANCE REMOVED AND REPLACED THE LEFT NOSE DOOR PROXIMITY SENSOR.  OPERATIONAL AND LEAK CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
